# SDR AALA200801017

- Difficulty date: April 20, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- Aircraft time: 63,789 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 17851
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN COACH SECTION INOPERATIVE.  REPLACED BATTERY PACK AT B5 2 FOR EMERGENCY LIGHTS IN COACH SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
